# SDR 98ZZZX1088

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N741CC
- Make and model: Cessna 525
- Aircraft serial: 5250227
- System (JASC): 3252 · Shimmy Damper
- Part: Dampener
- Part number: 63430013
- Condition: Seized
- Location: Nlg
- Part time: 26 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR REPORTED NOSE WHEEL STEERING PULLED TO THE LEFT WHEN INDICATING STRAIGHT (RUDDER PEDALS IN NEUTRAL).  FOUND NOSE TIRE SEVERELY SCUFFED ON CENTERLINE OF TREAD.  ATTEMPTS TO MANUALLY TURN NOSE WHEEL FOUND SHIMMY DAMPENER FROZEN IN PLACE.  REPLACED NOSE TIRE AND SHIMMY DAMPENER, SYSTEM OPERATED NORMALLY.
